# SDR AALA20161003010

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 19,394 hours, 7,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE. AFT CARGO BAY LEFT TRANSITION ANGLE BETWEEN BS 727 AND 847 IS CORRODED.  REMOVED AND REPLACED THE TRANSITION ANGLE IAW SRM 53-00-53-2R AND 51-10-02-OG.
